# SDR SWAA2025040906640

- Difficulty date: March 18, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 66,010 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727A S-5R. MARKED <[01].  REMOVED STR CLIP AT BS727A S-5R IAW SRM 51-40-02; [02] REMOVED AND REPLACED NEW STRINGER CLIP AT BS727A S-5R PER DWG 146A1101 REV AND SRM 51-40-02.
